# SDR HEED073493

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 2,807 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: H190110
- Part serial: 412K
- Condition: Failed
- Location: Engine N1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECES OF LED SECTIONS MISSING IN NUMBER DISPLAY. BURNED OUT. REPLACED UNIT.
